| Model Number |
0570-0366 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope go monitor, the image was cutting in and out.Following the reported incident, the facility's biomedical department was unable to replicate the reported issue and returned the monitor into service.No delay in the procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
The customer declined the option to have their glidescope go monitor returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history for the reported monitor serial number "(b)(6)" did not identify any previous complaints.Trending analysis for glidescope go monitors does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized.Corrective action is not required at this time.Verathon will continue to monitor for trends.